Previous |  Up |  Next


Title: Commutative zeropotent semigroups with few prime ideals (English)
Author: Ježek, J.
Author: Kepka, T.
Author: Němec, P.
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 52
Issue: 4
Year: 2011
Pages: 501-505
Summary lang: English
Category: math
Summary: We construct an infinite commutative zeropotent semigroup with only two prime ideals. (English)
Keyword: semigroup
Keyword: zeropotent
Keyword: prime ideal
MSC: 20M14
idZBL: Zbl 1249.20061
idMR: MR2863994
Date available: 2012-05-01T01:48:41Z
Last updated: 2015-02-11
Stable URL:
Reference: [1] El Bashir R., Kepka T.: Commutative zeropotent semigroups with few invariant congruences.Czechoslovak Math. J. 58 (2008), 865–885. Zbl 1165.20322, MR 2471153, 10.1007/s10587-008-0056-1
Reference: [2] Flaška V., Jančařík A., Kala V., Kepka T.: Trees in commutative nil-semigroups of index two.Acta Univ. Carolinae 48 (2007), 81–101. Zbl 1169.20310, MR 2517611
Reference: [3] Flaška V., Kepka T.: Commutative zeropotent semigroups.Acta Univ. Carolinae 47 (2006), 3–14. Zbl 1145.20321, MR 2509893


Files Size Format View
CommentatMathUnivCarolRetro_52-2011-4_3.pdf 387.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo